# SDR SWAA2012021301354

- Difficulty date: February 9, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 74,562 hours, 65,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 65C16951
- Condition: Out Of Track
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING FLAPS 1, ON APPROACH, AIRCRAFT ROLLS TO THE RIGHT.  FOUND RIGHT OUTBOARD AFT FLAP OUTBOARD CONTROL ROD ROLLER OUT OF TRACK.  RE-INSTALLED IAW MM.
